# SDR SWAA2022110768077

- Difficulty date: November 4, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 20,068 hours, 9,672 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Faulty
- Location: Zn 100 Fus Lower
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOSS OF SYSTEM B HYDRAULICS / [01] R&R HYDRAULIC SYSTEM B EDP PER AMM 29-11-11;[02] REMOVED AND REPLACED #2 ENG EDP IAW AMM 29-11-11. OPS CK AND LEAK CK GOOD.
